Alert archive / California / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 4, NWS Hanford, CA

April 24, 2016Kings County, California

NWS Hanford, CA issued this severe thunderstorm warning at Apr 24, 2016, 7:43 PM PDT for Kings County, California. It was in force for 47 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 24, 2016, 7:43 PM PDT (02:43 UTC)
Expired
Apr 24, 2016, 8:30 PM PDT
In force
47 min
Issued by
NWS Hanford, CA
Area
Storm-based polygon

County Kings County, CA

The radar

The San Joaquin Valley radar (KHNX), 24 km from the middle of the area, began a volume at 02:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 24, 8:05 PM PDTHAIL 1Stratford, CAPUBLIC REPORTS EST 1 IN HAIL IN STRATFORD VIA TWITTER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 22 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Vandenberg AFB, CA (KVBG), launched 00:00Z, 2.7 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Vandenberg AFB, CA at 00:00Z on 2016-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Vandenberg AFB, CA at 00:00Z on 2016-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -13 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1302 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
-13 m²/s²
0-3 km storm-relative helicity
-6 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

128 
WUUS56 KHNX 250243
SVRHNX
CAC031-250330-
/O.NEW.KHNX.SV.W.0004.160425T0243Z-160425T0330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY CA
743 PM PDT SUN APR 24 2016

THE NATIONAL WEATHER SERVICE IN HANFORD CA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL KINGS COUNTY IN CENTRAL CALIFORNIA...

* UNTIL 830 PM PDT

* AT 742 PM PDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING DAMAGING HAIL UP TO 3/4 INCH. THIS STORM
  WAS LOCATED NEAR CORCORAN...OR 16 MILES SOUTH OF HANFORD...AND MOVING
  EAST AT 30 MPH. 

* LOCATIONS IMPACTED INCLUDE...
  CORCORAN AND STRATFORD. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DESTRUCTIVE HAIL...DEADLY
LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR LARGE DESTRUCTIVE HAIL CAPABLE OF PRODUCING
SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

&&

LAT...LON 3622 11992 3619 11953 3600 11954 3593 11956
      3612 11997
TIME...MOT...LOC 0242Z 285DEG 27KT 3609 11965 

$$

JDB
2 follow-up statements
733 
WWUS56 KHNX 250307
SVSHNX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY CA
807 PM PDT SUN APR 24 2016

CAC031-250330-
/O.CON.KHNX.SV.W.0004.000000T0000Z-160425T0330Z/
KINGS CA-
807 PM PDT SUN APR 24 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM PDT
FOR EAST CENTRAL KINGS COUNTY...

AT 801 PM PDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING ONE INCH SIZE HAIL. THIS STORM WAS LOCATED NEAR
CORCORAN MOVING EAST AT 30 MPH. THE CELL NEAR STRATFORD IS
WEAKENING. THE STORM WEST OF CORCORAN IS MAINTAINING STRENGTH. HAIL
UP TO ONE INCH IN DIAMETER IS POSSIBLE WITH THIS STORM NEAR CORCORAN.

LOCATIONS IMPACTED INCLUDE...
CORCORAN AND STRATFORD. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS CAN PRODUCE DESTRUCTIVE HAIL...DEADLY LIGHTNING
AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON
THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS
QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR LARGE DESTRUCTIVE HAIL CAPABLE OF PRODUCING
SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

&&

LAT...LON 3622 11992 3619 11953 3600 11954 3593 11956
      3612 11997
TIME...MOT...LOC 0301Z 285DEG 27KT 3605 11947 

$$

JDB
186 
WWUS56 KHNX 250324
SVSHNX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY CA
824 PM PDT SUN APR 24 2016

CAC031-250333-
/O.EXP.KHNX.SV.W.0004.000000T0000Z-160425T0330Z/
KINGS CA-
824 PM PDT SUN APR 24 2016

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL KINGS COUNTY WILL
EXPIRE AT 830 PM PDT...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED
BELOW WARNING CRITERIA. THEREFORE THE WARNING WILL BE ALLOWED TO
EXPIRE.

LAT...LON 3622 11992 3619 11953 3600 11954 3593 11956
      3612 11997
TIME...MOT...LOC 0316Z 285DEG 27KT 3605 11947 

$$

JDB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hanford, CA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 24, 5:10 PM PDT, 2 hours 33 minutes earlier.

Area forecast discussion, Apr 24, 5:10 PM PDT, 2 hours 33 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA
510 PM PDT SUN APR 24 2016

...UPDATED FOR SHOWERS IN THE SAN JOAQUIN VALLEY THIS EVENING...

.SYNOPSIS...
SOME SHOWERS ARE EXPECTED OVER THE MOUNTAINS TONIGHT THROUGH MONDAY.
OTHERWISE...EXPECT GUSTY WINDS THROUGH THE FAVORED PASSES AND
CANYONS...WITH THE STRONGEST GUSTS ON MONDAY. A STORM SYSTEM COULD
BRING WET WEATHER TO MUCH OF THE CENTRAL CALIFORNIA INTERIOR BY
WEDNESDAY. TEMPERATURES WILL REMAIN COOLER THAN AVERAGE THROUGH THE
END OF THE WEEK.

&&

.UPDATE...
UPDATE FORECAST TO INCLUDE A SLIGHT CHANCE OF SHOWERS ACROSS THE
VALLEY FLOOR. CONVECTIVE SHOWERS FROM THE COASTAL RANGE ABLE TO
MOVE EAST AND INTO THE SAN JOAQUIN VALLEY. CURRENTLY...SHOWERS
WITH MEASURABLE PRECIPITATION HAVE MOVED THROUGH GUSTINE AND
COALINGA WITH MORE SHOWERS DEVELOPING ACROSS THE EAST SIDE OF THE
VALLEY. DAYLIGHT WILL CONTINUE FOR A FEW MORE HOURS KEEPING THE
INSTABILITY FOR ADDITIONAL SHOWERS. DUE TO THE NATURE OF TODAY/S
SHOWERS BEING DRIVEN BY AFTERNOON HEATING...WILL EXPECT CONVECTIVE
SHOWERS TO DIMINISH AFTER SUNSET. WIND SPEEDS WILL CONTINUE TO
INCREASE THROUGH THIS EVENING AS WIND ADVISORY ARE NOW IN PLACE
FOR THE FAVORED AREAS OF THE SAN JOAQUIN VALLEY AND KERN COUNTY
MOUNTAINS AND DESERTS.

&&

.PREV DISCUSSION... /ISSUED 326 PM PDT SUN APR 24 2016/
SOME SCATTERED AFTERNOON CUMULUS HAVE DEVELOPED ACROSS THE SAN
JOAQUIN VALLEY AS THE MORNING MID AND HIGH CLOUDS HAVE PUSHED TO
THE SOUTH AND EAST. FOR THE REST OF TODAY...A FEW SCATTERED
SHOWERS HAVE ALREADY DEVELOPED OVER THE HIGH SIERRA NEAR YOSEMITE
NATIONAL PARK. WITH SOME MARGINAL INSTABILITY...CAN'T RULE OUT THE
CHANCE OF A FEW THUNDERSTORMS DEVELOPING IN THE SIERRA FROM
YOSEMITE TO SEQUOIA NATIONAL PARKS.

FOR THE SHORT-TERM...OUR MAIN CONCERN IS THE POTENTIAL FOR GUSTY
WINDS IN PORTIONS OF THE SAN JOAQUIN VALLEY...AND HIGH WINDS IN
THE KERN COUNTY MOUNTAINS AND DESERT. A WIND ADVISORY FOR THE
WESTERN SAN JOAQUIN VALLEY BEGINNING NOON PDT MONDAY THROUGH 8 PM
PDT MONDAY...AND FOR THE KERN COUNTY MOUNTAINS AND DESERT
BEGINNING 5 PM PDT SUNDAY THROUGH NOON PDT MONDAY IS IN EFFECT.
IN ADDITION A HIGH WIND WATCH IS IN EFFECT FOR THE KERN COUNTY
MOUNTAINS AND DESERT BEGINNING NOON PDT MONDAY THOUGH 11 PM PDT
MONDAY. THE STORM SYSTEM THAT WILL BE RESPONSIBLE FOR BRINGING
GUSTY WINDS TO THE REGION IS CURRENTLY OFF THE COAST OF OREGON AND
WILL MOVE INLAND OVERNIGHT. THE SYSTEM'S TRAJECTORY INTO THE GREAT
BASIN WILL BRING: 1) INCREASED SURFACE PRESSURE GRADIENTS...2) A
NW TO SE-ORIENTED 300 MB JET OVER THE COUNTY WARNING AREA...AND 3)
A COUPLED ATMOSPHERIC COLUMN. THIS SYNOPTIC SETUP IS THE PRIMARY
REASON FOR THE CURRENT WIND PRODUCTS. BLOWING DUST WILL ALSO BE AN
ISSUE WITH THESE GUSTY WINDS. UNFORTUNATELY IT APPEARS THE WINDS
ARE EXPECTED TO BE THE MAIN IMPACT WITH THIS SYSTEM...SOME RAIN
AND SNOW SHOWERS EXPECTED IN THE SIERRA AND ADJACENT FOOTHILLS.

AS THE INSIDE SLIDER SYSTEM PUSHES INTO THE NORTH AMERICAN
CONTINENT ON TUESDAY...SHORT-WAVE RIDGING WILL BRING A QUIET
WEATHER DAY TO CENTRAL CALIFORNIA. BY WEDNESDAY AND THURSDAY...A
POTENTIALLY WETTER STORM SYSTEM WILL TAKE AIM ON THE REGION. AS
MODELS ARE SUGGESTING SOME MARGINAL INSTABILITY OVER THE SIERRA
AND FOOTHILLS...WE'VE INTRODUCED THE SLIGHT CHANCE OF THUNDER FOR
THURSDAY AFTERNOON. GFS AND ECWMF HAVE THE SYSTEM SLOWLY MOVING
OUT OF THE GREAT BASIN BY FRIDAY.

BEYOND FRIDAY...A RIDGE WILL REBUILD ACROSS THE WEST COAST AND
WILL HELP TO BOOST TEMPERATURES ABOVE NORMAL BY THE WEEKEND AND
INTO EARLY NEXT WEEK.

&&

AVIATION...
AREAS OF MVFR CONDITIONS AND LOCAL MOUNTAIN OBSCURING IFR CONDITIONS
WITH SHOWERS POSSIBLE OVER THE SOUTHERN SIERRA NEVADA AFTER 18Z
TODAY. ISOLATED THUNDERSTORMS POSSIBLE OVER THE SOUTHERN SIERRA
NEVADA BETWEEN 20Z TODAY AND 06Z MONDAY. AREAS OF MVFR CONDITIONS
AND LOCAL MOUNTAIN OBSCURING IFR CONDITIONS WITH SHOWERS POSSIBLE
OVER THE TEHACHAPI MOUNTAINS AFTER 06Z MONDAY. OTHERWISE...VFR
CONDITIONS WILL PREVAIL ACROSS THE CENTRAL CALIFORNIA INTERIOR
DURING THE NEXT 24 HOURS.

&&

.AIR QUALITY ISSUES...
NONE.

&&

.CERTAINTY...

THE LEVEL OF CERTAINTY FOR DAYS 1 AND 2 IS HIGH.
THE LEVEL OF CERTAINTY FOR DAYS 3 THROUGH 7 IS MEDIUM.

CERTAINTY LEVELS INCLUDE LOW...MEDIUM...AND HIGH. PLEASE VISIT
WWW.WEATHER.GOV/HNX/CERTAINTY.PHP FOR ADDITIONAL INFORMATION
AN/OR TO PROVIDE FEEDBACK.

&&

.HNX WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL NOON PDT MONDAY CAZ095-098-099.

HIGH WIND WATCH FROM MONDAY AFTERNOON THROUGH MONDAY EVENING
CAZ095-098-099.

WIND ADVISORY FROM NOON TO 8 PM PDT MONDAY CAZ089-091.

&&

PUBLIC...MOLINA
AVN/FW...JDB
PREV DISCUSSION...ROWE
SYNOPSIS...BSO

WEATHER.GOV/HANFORD

In the hours before

Local storm report, Apr 24, 6:13 PM PDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HANFORD CA
613 PM PDT SUN APR 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     HAIL             4 NNE MADERA            37.02N 120.04W
04/24/2016  E0.25 INCH       MADERA             CA   PUBLIC

            BRIEF EVENT WITH LIGHT RAIN.

&&

CM
Special weather statement, Apr 24, 6:13 PM PDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY CA
613 PM PDT SUN APR 24 2016

CAZ089-091-250200-
WEST-CENTRAL SAN JOAQUIN VALLEY CA-
SOUTHWESTERN SAN JOAQUIN VALLEY CA-
613 PM PDT SUN APR 24 2016

THE NATIONAL WEATHER SERVICE IN HANFORD CA HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
CENTRAL KINGS AND SOUTH CENTRAL FRESNO COUNTIES

UNTIL 700 PM PDT...

AT 612 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTHEAST OF COALINGA...OR 33 MILES WEST OF HANFORD...MOVING
EAST AT 20 MPH.

QUARTER INCH HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
AVENAL...COALINGA...LEMOORE STATION...HURON AND LEMOORE NAS.

LAT...LON 3610 12032 3628 12031 3631 11985 3604 11986
TIME...MOT...LOC 0112Z 271DEG 16KT 3619 12023

JDB
Local storm report, Apr 24, 6:50 PM PDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HANFORD CA
650 PM PDT SUN APR 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     HAIL             2 W YOSEMITE VALLEY     37.74N 119.63W
04/24/2016  E0.25 INCH       MARIPOSA           CA   PUBLIC

            MODERATE RAIN WITH THUNDERSTORM.

&&

CM
Special weather statement, Apr 24, 6:52 PM PDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY CA
652 PM PDT SUN APR 24 2016

CAZ096-250215-
SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON CA-
652 PM PDT SUN APR 24 2016

THE NATIONAL WEATHER SERVICE IN HANFORD CA HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHEASTERN TUOLUMNE...NORTHEASTERN MARIPOSA AND NORTHEASTERN MADERA
COUNTIES

UNTIL 715 PM PDT...

AT 651 PM PDT...THE PUBLIC REPORTED A STRONG THUNDERSTORM NEAR
YOSEMITE VALLEY...OR 16 MILES NORTH OF YOSEMITE SOUTH ENTRANCE...
MOVING EAST AT 30 MPH.

ONE QUARTER TO HALF INCH HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
YOSEMITE VALLEY...GREEN MTN...YOSEMITE GLACIER POINT...OSTRANDER LAKE
AND AGNEW PASS.

LAT...LON 3779 11922 3774 11927 3773 11926 3773 11924
      3771 11922 3774 11919 3774 11913 3772 11911
      3751 11918 3765 11964 3783 11959
TIME...MOT...LOC 0151Z 284DEG 26KT 3773 11953

JDB
Special weather statement, Apr 24, 6:59 PM PDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY CA
659 PM PDT SUN APR 24 2016

CAZ091-250245-
SOUTHWESTERN SAN JOAQUIN VALLEY CA-
659 PM PDT SUN APR 24 2016

THE NATIONAL WEATHER SERVICE IN HANFORD CA HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHEASTERN KINGS COUNTY

UNTIL 745 PM PDT...

AT 658 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES SOUTHWEST OF STRATFORD...OR 21 MILES SOUTHWEST OF HANFORD...
MOVING EAST AT 30 MPH.

UP TO HALF INCH HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CORCORAN AND KETTLEMAN CITY.

LAT...LON 3601 12003 3617 11995 3614 11954 3587 11958
TIME...MOT...LOC 0158Z 284DEG 26KT 3608 11988

JDB
Special weather statement, Apr 24, 7:12 PM PDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY CA
712 PM PDT SUN APR 24 2016

CAZ091-250300-
SOUTHWESTERN SAN JOAQUIN VALLEY CA-
712 PM PDT SUN APR 24 2016

THE NATIONAL WEATHER SERVICE IN HANFORD CA HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
SOUTH CENTRAL KINGS AND NORTHWESTERN KERN COUNTIES

UNTIL 800 PM PDT...

AT 711 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 26
MILES SOUTHEAST OF AVENAL...OR 35 MILES WEST OF DELANO...MOVING EAST
AT 20 MPH.

UP TO HALF INCH HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BLACKWELLS CORNER AND LOST HILLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3563 11999 3581 11993 3577 11955 3551 11964
TIME...MOT...LOC 0211Z 285DEG 17KT 3570 11987

JDB

The office that day

Everything else NWS Hanford, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 6:10 PM PDTSpecial Weather StatementHNXMadera50 min
Apr 24, 6:13 PM PDTSpecial Weather StatementHNXKings47 min
Apr 24, 6:52 PM PDTSpecial Weather StatementHNXMariposa23 min
Apr 24, 6:59 PM PDTSpecial Weather StatementHNXKings46 min
Apr 24, 7:12 PM PDTSpecial Weather StatementHNXKings48 min
Apr 24, 7:22 PM PDTSevere Thunderstorm WarningHNXKings23 min
Apr 24, 7:59 PM PDTSevere Thunderstorm WarningHNXKern31 min
Apr 24, 8:22 PM PDTSpecial Weather StatementHNXMadera38 min
Apr 24, 8:29 PM PDTSpecial Weather StatementHNXKings46 min
Apr 24, 8:36 PM PDTSpecial Weather StatementHNXKern39 min
Apr 24, 9:07 PM PDTSevere Thunderstorm WarningHNXKern23 min
Apr 24, 9:16 PM PDTSevere Thunderstorm WarningHNXKings, Tulare44 min
Apr 24, 9:41 PM PDTSpecial Weather StatementHNXKern34 min
Apr 24, 10:05 PM PDTSpecial Weather StatementHNXTulare40 min
Apr 25, 3:16 AM PDTHigh Wind WarningHNX20 hr

Nearby

Severe Thunderstorm Warnings in California, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.